Non-Markovian effects in turbulent diffusion in magnetized plasmas
Paper i proceeding, 2009

The derivation of the kinetic equations for inhomogeneous plasma in an external magnetic field is presented. The Fokker-Planck-type equations with the non-Markovian kinetic coefficients are proposed. In the time-local limit (small correlation times with respect to the distribution function relaxation time) the relations obtained recover the results known from the appropriate quasilinear theory and the Dupree-Weinstock theory of plasma turbulence. The equations proposed are used to describe zonal flow generation and to estimate the diffusion coefficient for saturated turbulence.

Kinetic coefficients

Non-Markovian diffusion

Plasma turbulence

Författare

Anatoly Zagorodny

Bogolyubov Institute for Theoretical Physics Nasu

Jan Weiland

Chalmers, Teknisk fysik

AIP Conference Proceedings

0094-243X (ISSN) 1551-7616 (eISSN)

Vol. 1177 72-84

Ämneskategorier

Annan teknik

DOI

10.1063/1.3253966

ISBN

978-073540716-9